advertisement
Question
Posted by: kefilwe | 2007/04/25

on chronic medication

since I take my chronic mediction I've a problem of overweight I weigh 100,1kg and I NOT EATING TOO MUCH AT TIME I DO STAY WITHOUT EATING BUT NO WEIGHT LOSS.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Kefilwe
You do not specify what type of chronic medication you are using (e.g. cortisone, etc), which could cause overweight. Because you take chronic medication, I would recommend that you either try the diet on this Website (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet' and then on 'Slimming Diet' for a copy of such a diet), or better still, consult a clinical dietitian (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area). The dietitian will work out a diet for you that takes your chronic condition and the medication into account.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement